# SDR 2020F00482

- Difficulty date: October 27, 2020
- Submitted: December 5, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737-300
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Support Bracket
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING, REAR SPAR, RSS 130+ -, AILERON CONTROL CABLE PULLEY SUPPORT BRACKET HAS CORROSION.
